# SDR SWAA2014120535031

- Difficulty date: October 17, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 67,994 hours, 64,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SKIN CUT OUT CRACKED AT BS 345, STRINGER 16L, LOWER CORNER.  REPAIRED SKIN IAW EA.
